MAUDE Adverse Event Report: ARTHREX, INC. GRASPER, MINI, 2.75 MM W/SR HANDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. GRASPER, MINI, 2.75 MM W/SR HANDLE; ACCESSORIES, ARTHROSCOPIC
Model Number GRASPER, MINI, 2.75 MM W/SR HANDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip is broken off.18-nov-2021 update: further information were provided that the reported event occurred some time ago during a surgery.The customer does not remember when and how the tip of the reported device broke off.The surgeon reported that there was no harm for patient, operator or third party.No further information are available.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-11900sr, batch 44175 was received for investigation.Visual inspection identified that the lower jaw was missing from the returned ar-11900sr, although the remaining upper jaw component was still able to be actuated as intended.Additionally, the shaft was observed to be bent.The cause remains undetermined, although a probable cause can be attributed to user applied mechanical forces during use, such as through prying/leveraging the device.

Brand Name
GRASPER, MINI, 2.75 MM W/SR HANDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12953290
Report Number1220246-2021-04047
Device Sequence Number11859425
Product Code NBH
UDI-Device Identifier00888867003828
UDI-Public00888867003828
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRASPER, MINI, 2.75 MM W/SR HANDLE
Device Catalogue NumberAR-11900SR
Device Lot Number44175
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown